Bisoprolol Fumarate



Related Terms: ECG, Anxiety, Blood Pressure, Blood Pressure Monitor, Concor, Holter Monitor, Gastritis

Recently Answered Questions


My Mom is a CKD patient & having high Blood Pressure. Should I consult a doctor?
Query: Hello doctor,I am a 33 year old male, and I am a software engineer. From the last 3 to 4 days I feel a bit tired and drowsy, and sometimes the back of my head pains. I measured my BP today with a digital meter at home, and it was 127/90 mmHg. I got a blood sugar test two months back, and it was 85. ...  Read Full »
Dr. Isaac Gana
Cardiologist

Answer: Hello, Welcome to icliniq.com. I understand what you are going through, but there is no need to worry. Hypertension is very common these days, because of the prevalence of bad lifestyle, genetic predispositions, etc. In your case, your mom's history of CKD (chronic kidney disease) increases your c...  Read Full »
 
What is the problem with ECG Report? Is it fine to take Concor tablets?
Query: Hi doctor, I want to explain my wife's situation and I need your help and assistance. When my wife was in the kitchen, suddenly she felt some pain and heat in the upper part of her stomach and felt all her body become hot. I took her to the hospital, in the emergency department her pressure was 110...  Read Full »
Dr. Nageswara Rao
Diabetologist

Answer: Hi, Welcome to icliniq.com. First relax. There is nothing to worry about. I have gone through the detailed history and investigations (attachment removed to protect patient identity) you have attached. I found cardiac markers are quite normal. Her 2D echo is normal. Her other blood investigatio...  Read Full »
 
No more painful bouts of AFib. Can this be due to the stopping of Bisoprolol?
Query: Hello doctor,I am a 65-year-old male who has until recently been playing tennis regularly. I have been on beta blockers for about 15 years, first on 50 mg Atenolol and then on 10 mg Bisoprolol. They lowered my pulse rate to about 60 but then about three years ago I started to get AFib...  Read Full »
Dr. Rishu
Cardiologist

Answer: Hello, Welcome to icliniq.com. Atrial fibrillation (also called AFib or AF) is a quivering or irregular heartbeat (arrhythmia) that can lead to blood clots, stroke, heart failure and other heart-related complications. Normally, your heart contracts and relaxes to a regular beat. In atrial fibrill...  Read Full »
 
Can food allergies cause palpitations? Taking Concor 5 for heart palpitations.
Query: Hello doctor, I had my first heart palpitations two years ago. One doctor prescribed me Ciplar LA 20 and Ecospirin 75 for three months. The doctor also suggested Dilzem or Flecarite on SOS basis. I got palpitation even after having the above medicines. Dilzem worked on as needed basis but since it w...  Read Full »
Dr. Sanjib K Sahu
Cardiologist

Answer: Hello, Welcome to icliniq.com. You are suffering from paroxysmal atrial fibrillation and intermittent ectopic. Food allergies will not cause this problem but if you take spicy food, have lack of sleep, mental or physical stress can aggravate the problem. Usually, these medicines have no or littl...  Read Full »
 
Is Bisoprolol advised for high heart rate?
Query: Hi doctor, I am facing problem of high heart rate of around 100 beats per minute. I can also feel my beat even if I am at rest. My ECG, echo and TMT test are normal. My doctor prescribed Bisoprolol 2.5. Is that fine for me? Is there any serious problem? I am 26 years old. My BP is 130/80 mmHg.  Read Full »
Dr. Rishu
Cardiologist

Answer: Hi, Welcome to icliniq.com. Heart rate from 60 to 100 beats per minute is normal. As you say your heart rate is around 100 beats per minutes it is not tachycardia, but it can best be termed as heart rate on higher side. Firstly, you have not mentioned your lifestyle, sleep cycle, smoking habits and...  Read Full »
 
How to control the rise of BP during anxiety? Is tablet Concor advisable?
Query: Hi doctor, I am suffering from high blood pressure for the last three years. During discomfort, the reading comes around 140-148/90-98 mmHg. In normal times, it is 120/80 mmHg. Presently, I have been taking Cilacar 10 in the morning after breakfast and Ecosprin AV 75 at night as suggested by my doct...  Read Full »
Dr. Anoop Mathew
Cardiologist

Answer: Hi, Welcome to icliniq.com. You have hypertension (high blood pressure), which is out of control occasionally during episodes of anxiety. The baseline BP control is fine. I would suggest adding a new medicine, tablet Concor 2.5 mg (Bisoprolol) once daily at 8 AM. Consult your specialist doctor, d...  Read Full »
 
Is Zoloft used to reduce high blood pressure?
Query: Hello doctor, My 28 years old boyfriend went to a doctor, and he was told that he had high blood pressure. His blood pressure was 160/90 mmHg. He has never had high blood pressure before this but has had general anxiety daily for a long time. He did not want to take blood pressure medicine because ...  Read Full »
Dr. Isaac Gana
Cardiologist

Answer: Hello, Welcome to icliniq.com. I understand your concern towards your boyfriend. Your boyfriend is having issues with high blood pressure because of sleep apnea. He is obese as his BMI (body mass index) is 33. Obesity can cause sleep apnea, while sleep apnea, in turn, leads to high blood p...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Bisoprolol Fumarate? We have medical experts to help you right away.

Ask a Doctor Online Now!